MathSciNet Relay Station
MathSciNet bibliographic data
MR1675892 (99m:58147) 58F17 (58F11 58F15)
Hamenstädt, U. Cocycles, symplectic structures and intersection. Geom. Funct. Anal. 9 (1999), no. 1, 90–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement